Facebook Pixel
EmpowHER Guest

I had sex the day after my period, condom broke, took the plan B pill that night and had my period within the next week. I have not had it sense, am I pregnant?

By Anonymous July 10, 2014 - 11:42am
Rate This

I don't know what I can do. I at first had thought it was the side effect, but after missing my planned period I thought I had it early and now I don't know what to do because I have still not had it in 3 weeks and am worried. I had also had the dizziness and abdominal pains when in the period of bleeding for 4 days.

Add a Comment2 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER. Side effects for most emergency pills are bleeding, nausea, cramping and changes to your next period. Have you taken a home pregnancy test to know if you are pregnant?



July 12, 2014 - 3:37pm
EmpowHER Guest
Anonymous (reply to Anonymous)

I have and got a negative, but I still have not had my period.

July 13, 2014 - 3:02pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!